# SDR DHL9880618C

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 32 PYLON STRINGER FWD END WORN BY CHAFING.  REMOVED WORN PLATE, FABRICATED NEW PLATE PER SRM 54-3-1 AND INSTALLED PER SRM 51-1-21.
